Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An inequality with applications in potential theory

Authors: Boris Korenblum and Edward Thomas
Journal: Trans. Amer. Math. Soc. 279 (1983), 525-536
MSC: Primary 26D15; Secondary 31A05
MathSciNet review: 709566
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An analytic inequality (announced previously) is proved and a certain monotonicity condition is shown to be essential for its validity, contrary to an earlier conjecture. Then, a generalization of the inequality, which takes into account the extent of nonmonotonicity, is established.

References [Enhancements On Off] (What's this?)

  • [1] B. Korenblum, An extension of the Nevanlinna theory, Acta Math. 135 (1975), 187-219. MR 0425124 (54:13081)
  • [2] -, Description of Riesz measures for some classes of subharmonic functions (preliminary report), Abstracts Amer. Math. Soc. 2 (1981), 433.
  • [3] -, Some problems in potential theory and the notion of harmonic entropy, Bull. Amer. Math. Soc. (N.S.) 8 (1983), 459-462. MR 693962 (84f:31001)
  • [4] A. Hinkkanen and R. C. Vaughan, An analytic inequality, manuscript communicated by W. K. Hayman.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26D15, 31A05

Retrieve articles in all journals with MSC: 26D15, 31A05

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society